Annals of Mathematics and Physics Submit Manuscript
    mendeley

    Refinement of Jensen Mercer and Hermite–Hadamard-Mercer type inequalities for generalized convex functions on co-ordinates with their computational analysis

    DOI Logo 10.17352/amp.000123

    Published On: June 28, 2024 | Pages: 190 - 205

    Author(s): Muhammad Toseef, Zhiyue Zhang*, Abdul Mateen, Hüseyin Budak and Artion Kashuri

    ORCID Logo  0000-0001-7070-2532

    Abstract View Full Article View
    mendeley

    The dark side of screens: Exploring impairment with the iRAT framework

    DOI Logo 10.17352/amp.000122

    Published On: June 26, 2024 | Pages: 182 - 189

    Author(s): Mucho Memes*, Carlsen Lusterfuck and Daniele Eatheater
    Abstract View Full Article View
    mendeley

    Pseudo-algebraically commutative fields of quasi-fourier–smale curves and hyperbolic topological spaces

    DOI Logo 10.17352/amp.000121

    Published On: June 25, 2024 | Pages: 174 - 181

    Author(s): Olcay Akman*

    ORCID Logo  0000-0001-9300-0867

    Abstract View Full Article View
    mendeley

    Mathematical analysis of a predator-prey system with shared resource, climatic effects, and neural network insight

    DOI Logo 10.17352/amp.000120

    Published On: June 11, 2024 | Pages: 162 - 173

    Author(s): Imran Abbas*, Asad Ejaz and Syed Saqib Shah
    Abstract View Full Article View
    mendeley

    Understanding Lorentz Utilizing Galilei: The Emergence of a Friendly Extended Special Relativity Theory that Admits Relativistic Multi-Particle Entanglement

    DOI Logo 10.17352/amp.000118

    Published On: June 03, 2024 | Pages: 150 - 157

    Author(s): Abraham A Ungar*

    ORCID Logo  0000-0003-2882-1663

    Abstract View Full Article View
    mendeley

    Comment: Paper on the progress of pure mathematics "proof of 3x + 1 conjecture"

    DOI Logo 10.17352/amp.000117

    Published On: May 21, 2024 | Pages: 148 - 149

    Author(s): Ling Xie*
    Abstract View Full Article View
    mendeley

    Vibration eigenfrequencies of an elastic sphere with large radius

    DOI Logo 10.17352/amp.000116

    Published On: May 07, 2024 | Pages: 138 - 147

    Author(s): Bogdan Felix Apostol*

    ORCID Logo  0000-0002-9990-9390

    Abstract View Full Article View

     

    Clients' voices

    Indexing/Archiving